# SDR DALA2014092105120

- Difficulty date: September 20, 2014
- Submitted: September 21, 2014
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 69,593 hours, 31,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Row 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY EXIT ROW LIGHT AT 20 RT MISSING AT SEAT.  MAINTENANCE REPLACED SEAT EMEGENCY LIGHT ASSY AND REPAIRED WIRING.  FUNCTIONAL CHECKED NORMAL.
